# SDR SWAA2024031251334

- Difficulty date: February 12, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT ASSY ON SIDEWALL PANELS 232YHW AT PASSENGER CABIN 2024-123157<[01] REPLACED EMERGENCY LIGHT ASSY ON SIDEWALL PANELS 232YHW AT PASSENGER CABIN I.A.W. SOPM 20-50-01 REV 38 AND B737-700 AMM 33-51-00-710-801 TEST IS OK;[02] REPLACED EMERGENCY LIGHT ASSY ON SIDEWALL PANELS 232YHW AT PASSENGER CABIN I.A.W. SOPM 20-50-01 REV 38 AND B737-700 AMM 33-51-00-710-801 TEST IS OK
